Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Menopause, excessive sweating down face and neck. Taking citalopram, atorvastatin. Cure for symptoms?

I have been going through menopause i am suffering really badly with sweating, i work in a bakery and do customer service and find i have sweat dripping down my face and neck its really embarrasing. Was just wondering if some of my medication could make it worse. i also take citalopram 20mg and Atorvastatin ta 20mg per day.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query. I have gone through your query and understood your concerns. Excessive sweating in menopause in a very common symptom with which many women come to our clinic and it is quite normal as it is due to harmonal imbalance. But usually they are described as night sweats. So, coming to the medications you have mentioned I will definitely agree with you as the drugs you are using causes excessive sewating and for that you need to consult your treating doctor to take some help about the dose or if it irritates you much you can change the class which might help you. Thank you.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor